MathSciNet Relay Station
MathSciNet bibliographic data
MR1082649 (92c:52005) 52A37 (05A18)
Bisztriczky, T.; Fejes Tóth, G. Convexly independent sets. Combinatorica 10 (1990), no. 2, 195–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement